Authors
Jian Zhang, Lionel Fillatre, Igor Nikiforov,
Title
Bayesian localization of anomaly in distributed networks with quadratic criterion
In
Journal of Intelligent & Fuzzy Systems
Volume
32
Issue
5
Pages
3595 – 3608
Publisher
IOS Press
Year
2017
Indexed by
Abstract
The anomaly localization in distributed networks can be treated as a multiple hypothesis testing (MHT) problem and the Bayesian test with 0−1 loss function is a standard solution to this problem. However, for the anomaly localization application, the cost of different false localization varies, which cannot be reflected by the 0−1 loss function while the quadratic loss function is more appropriate. The main contribution of the paper is the design of a Bayesian test with a quadratic loss function and its performance analysis. The non-asymptotic bounds of the misclassification probabilities of the proposed test and the standard one with 0−1 loss function are established and the relationship between their asymptotic equivalence with respect to signal-to-noise ratio and the geometry of the parameter space is analyzed. The effectiveness of the non-asymptotic bounds and the analysis on the asymptotic equivalence are verified by the simulation results.
Affiliations
Offprint